# SDR ASAA2022102940562

- Difficulty date: October 29, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 26,484 hours, 8,213 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 050003480
- Condition: Failed
- Location: Center Fuel Tank
- Part time: 57 hours, 23 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT CTR FUEL PUMP LOW PRESSURE LT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED OF RT CTR FUEL PUMP MOTOR IMPELLER.
